Normal bases of solutions of multidimensional linear differential equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1460-1463
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a22,
author = {M. V. Kozhero},
title = {Normal bases of solutions of multidimensional linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1460--1463},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a22/}
}
M. V. Kozhero. Normal bases of solutions of multidimensional linear differential equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1460-1463. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a22/